Home / Journals / Mathematics & Statistics | Electrical & Computer Science / American Journal of Applied Mathematics
ISSN Print: 2330-0043
Frequency: Bimonthly
ISSN Online: 2330-006X
Recommend to Library
Mohammed Hirpho Tobe, Zerihun Kinfe Birhanu
Pages: 89-97   Published Online: May 27, 2020
PDF (803KB)    
Kabue Timothy Gichuki, Koske Joseph, Mutiso John
Pages: 83-88   Published Online: May 14, 2020
PDF (321KB)    
Ho Van Hung, Tran Quoc Chien
Pages: 74-82   Published Online: Apr. 29, 2020
PDF (236KB)    
Abdugany Dzhunusovich Satybaev, Yuliya Vladimirovna Anishchenko, Ainagul Zhylkychyevna Kokozova, Aliyma Torozhanovna Mamatkasymova, Guljamal Abdazovna Kaldybaeva
Pages: 64-73   Published Online: Apr. 13, 2020
PDF (263KB)    
Aleksandra Rajcevic
Pages: 46-50   Published Online: Feb. 13, 2020
PDF (355KB)    
Eshetu Dadi Gurmu, Boka Kumsa Bole, Purnachandra Rao Koya
Pages: 34-45   Published Online: Feb. 13, 2020
PDF (704KB)    
Mohammad Khairul Islam, Mohammad Mahmud Alam, Mohammed Forhad Uddin, Gazi Mohammad Omar Faruque
Pages: 22-28   Published Online: Feb. 4, 2020
PDF (577KB)    
Editorial Board
More
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Francisco Gallego Lupianez
Department Mathematics, University Complutense
Madrid, Spain
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Waleed Adel
Department of Mathematics, Almansoura University
Almansoura, Egypt
Peer Reviewers
More
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186